# SDR CALA9801224

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 516
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5 INCH CRACK IN LT WING LEADING EDGE RIB AT HI-LOK IN UNDERSIDE OF LEADING EDGE AT XOS 516.  THE RIB WAS REMOVED IAW SRM 51-30-2.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED ON RIB IAW SRM 57-02, FIGURE 6 AND 51-10-3.  THE RIB WAS REINSTALLED IAW SRM 51-30-2.
